# SDR CA960202009

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520C
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Part number: MS276404
- Condition: Failed
- Location: Elev
- Component: Cessna
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)AIRCRAFT EXPERIENCED HUNTING WHEN AUTOPILOT WAS SELECTED.  LATER INVESTIGATION FOUND THE BEARING MS276404 WAS BROKEN IN PIECES AND LYING IN THE EMPENAGE.  SUBMITTER NOTES THE DIFFICULTY IN INSPECTING THIS LOCATION AND ACCESS HAD TO BE G AINED THROUGH SMALL INSPECTION PANEL LOCATED IN THE EMPENAGE.
